Please use this identifier to cite or link to this item:
Title: Topological grammars for data approximation
Authors: Gorban, AN
Sumner, NR
Zinovyev, AY
Gorban, AN
Zinovyev, AY
First Published: Apr-2007
Citation: APPLIED MATHEMATICS LETTERS, 2007, 20 (4), pp. 382-386
DOI Link: 10.1016/j.aml.2006.04.022
ISSN: 0893-9659
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.